Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 29, Number 2 (2006), 325-345.
Mixed Multiplicities of Modules over Noetherian Local Rings
The relationship between mixed multiplicities of arbitrary ideals in local rings and Hilbert-Samuel multiplicities was solved by Viêt in . In this paper, we extend some important results of Viêt in [8, 9, 10, 11] to modules. We build the concept of (FC)-sequences of modules and use this notion to study reductions of ideals with respect to modules, mixed multiplicities of modules and multiplicities of Rees modules.
Tokyo J. Math., Volume 29, Number 2 (2006), 325-345.
First available in Project Euclid: 1 February 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mạnh, Nguyên Tiên; Việt, Duong Quôc. Mixed Multiplicities of Modules over Noetherian Local Rings. Tokyo J. Math. 29 (2006), no. 2, 325--345. doi:10.3836/tjm/1170348171. https://projecteuclid.org/euclid.tjm/1170348171